Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Celexa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-14-2008, 01:00 AM
henry
Guest
 
Posts: n/a
Default getting off celexa

I too have gone off celexa cold turkey 20 days ago. It has been quit a trip to say the least. The first two days I experienced stomach aches and dizzyness. The next five days I experienced electrical shocks going from my left temple to the middle of my forehead. The next four days I experienced cluster shocks in the back of my head. The next four days I experienced high blood pressure and headaches.<br><br>Today I am experiencing dizzyness and a headach on the left side of my head while at work. I am glad that I do not have much work today, for I am having a difficult time concentratinga and I feel really tired and dizzy. I have also felt panicky and have thought about calling a doctor, but I have done this before and all they do is put you back on celexa or something else. I well stick with the plan of going off of celexa. It has been 20 days now.<br><br>Does anyone know how many days that it will take me to completly get off of celexa. I was taking the medicine for the past 5 years with 20 mg per cay?<br><br>thanks<br><br>Peace<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
celexa Unregistered Celexa 0 09-13-2007 04:17 PM
Celexa Kristine Celexa 0 09-12-2007 02:33 PM
Celexa Unregistered Celexa 0 12-03-2005 06:00 AM
Celexa T Celexa 0 12-03-2005 06:00 AM
Celexa Tracey Celexa 0 06-06-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:58 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.